# SDR DALA2020092103138

- Difficulty date: September 19, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 55,185 hours, 25,512 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET TELESCOPIC DUCT OUTBOARD OB FIXED LEADING EDGE ON LT WING.  CORRECTIVE ACTION: REPLACED TELESCOPIC BRACKET ON OUTBOARD FIXED LEADING EDGE ON LT WING, AS PER A320 SRM 51-42-11 AND 51-72-11 AND DRAWING D57449206 ISSUE C AND ERA 530598-14 MA REV A.
